Reactions 1680, p134 - 2 Dec 2017 Stomatitis, peripheral oedema and hepatic dysfunction: case report A 66-year-old woman developed stomatitis, peripheral oedema and hepatic dysfunction during treatment with The woman, who had a history of metastatic breast cancer, was initiated on treatment with everolimus 10mg [route not stated] after the use of chemotherapy and endocrine therapies. There were no adverse events reported at the follow up on day 3. However, on day 11, she reported stomatitis with numerical rating scale (NRS) of 5. Her food intake was not affected by the stomatitis. She was initiated on glycerol [glycerin] gargles. On day 15, she was unable to orally intake solids and her stomatitis NRS was 9. The woman’s everolimus was stopped. She was initiated on azulene [sodium azulene sulfonate] gargles in addition to glycerol. She was also started on triamcinolone [Traful direct; triamcinolone acitonide] and vitamin B supplements [Chocola BB plus]. On day 16, the NRS was 9 and the severity stomatitis decreased by day 17. She had experienced a weight loss of 7 kg but was able to eat solids by day 21 and by day 23, her stomatitis pain had disappeared to NRS of 1. The woman was re-initiated on everolimus 5mg along with exemestane, after a discontinuation period of 10 days. There was no recurrence of stomatitis; however, on 32, she developed peripheral oedema and also it eventually worsened. On day 57, she showed severe oedema with NRS of 8. Her everolimus was stopped and was re-started after a follow-up. However, she developed hepatic dysfunction on day 85. Her everolimus and exemestane were discontinued, and she was started on chemotherapy [not all outcome stated]. Author comment: "Many adverse events, such as stomatitis, rash, fatigue, diarrhea, nausea and peripheral edema, have been reported after treatment." "Therefore, it is necessary to pay sufficient attention to adverse events caused by everolimus after treatment initiation." Yokoyama S, et al. Community pharmacist-led telephone follow-up enabled close management of everolimus-induced adverse events in an outpatient with metastatic breast cancer. Canadian Pharmacists Journal 150: 362-365, No. 6, Nov 2017 - Japan 803285008 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680
Reactions Weekly – Springer Journals
Published: Dec 2, 2017
It’s your single place to instantly
discover and read the research
that matters to you.
Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.
All for just $49/month
Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly
Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.
Get unlimited, online access to over 18 million full-text articles from more than 15,000 scientific journals.
Read from thousands of the leading scholarly journals from SpringerNature, Elsevier, Wiley-Blackwell, Oxford University Press and more.
All the latest content is available, no embargo periods.
“Hi guys, I cannot tell you how much I love this resource. Incredible. I really believe you've hit the nail on the head with this site in regards to solving the research-purchase issue.”Daniel C.
“Whoa! It’s like Spotify but for academic articles.”@Phil_Robichaud
“I must say, @deepdyve is a fabulous solution to the independent researcher's problem of #access to #information.”@deepthiw
“My last article couldn't be possible without the platform @deepdyve that makes journal papers cheaper.”@JoseServera